# SDR SIMA200221205

- Difficulty date: July 27, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Clip
- Part number: 14525369003
- Condition: Corroded
- Location: Cargo Door
- Part time: 6,878 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND CARGO DOOR SHEAR CLIP CORRODED AT FRAME 68.  REMOVED CORROSION BY CUTOUT.  FABRICATED A REPLACEMENT SPLICE.  REPAIR DONE IAW EMB GST-2231-02, AND STANDARD SRM PRACTICES.  (M)
